MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR XLG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR XLG PLT TIP
Model Number MDLR PRM RMR XLG PLT TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a reverse total shoulder on a (b)(6) y/o male patient, the glenoid had an exterior lip to it and the surgeon needed a larger reamer just to correctly ream this lip down.When reaming, the reamer came apart (destroyed) from the middle.All pieces were removed from the patient and accounted for.No injury occurred to the patient.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken reamer reported was likely the result of reaming off-axis under high loads while trying to corrective ream an exterior lip on the glenoid.Section h11: the following sections have corrected information: (d4) model number: na.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR XLG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9805014
Report Number1038671-2020-00242
Device Sequence Number643690
Product Code LXH
UDI-Device Identifier10885862085375
UDI-Public10885862085375
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDLR PRM RMR XLG PLT TIP
Device Catalogue Number315-25-15
Device Lot Number46601005
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR